# SDR 2008UALA02099

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WING BOX UPPER PRESS DECK IS CRACKED BS 664 LBL 31".  FABRICATED & INSTALLED REPAIR DOUBLER ON UPPER SURFACE OF PRESSURE DECK REF MM53-21-98 PG 801 & SRM51-40-02 PG 1-3. AC OK FOR SERVICE.
